# SDR QXEA0202028

- Difficulty date: November 26, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 3,531 hours, 4,270 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Power Unit
- Part number: C1486561
- Part serial: 1049
- Condition: Failed
- Location: T/E Flap
- Part time: 3,531 hours, 4,270 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PDX- FLAP POWER CAUTION LIGHT ILLUMINATED IN FLIGHT AFTER SELECTING FLAPS 5 DEGREES.  FLAP CONTROL CIRCUIT BREAKER CYCLED LIGHT OUT.  NORMAL FLAPS 35 LANDING.  REMOVED AND REPLACED FLAP POWER UNIT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
